The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Asymptotic property of neutral functional differential equation with delays
Author(s): 
Pages: 895-899
Year: Issue:  6
Journal: Journal of Southwest University for Nationalities(Natrual Science Edition)

Keyword:  中立型泛函微分方程一致有界一致终结有界;
Abstract: 提出了算子一致有界和一致终结有界的概念,讨论了具有限时滞的中立型泛函微分方程解的一致有界和一致终结有界性,利用Lyapunov泛函方法得到了一致有界和一致终结有界性的充分条件,给出了具有限时滞中立型泛函微分方程的解一致有界和一致终结有界性的新判据.一些近期文献中的结果得到了推广,并给出了一个实例说明其结论的应用.
Related Articles
No related articles found